- This topic has 10 replies, 10 voices, and was last updated 8 years, 5 months ago by Anonymous.
- August 11, 2012 at 5:03 pm#27675AnonymousInactive
I just took 14mg of Klonopin at once.
DAR* it anyway..
I don’t think my dr. should prescribe me benzos anymore..
I can’t take this…August 11, 2012 at 5:29 pm#106513AnonymousInactive
Well, since you slipped there isnt anything else to really say about it. You’re probably all lit up like fireworks right now, but once it wears off– hopefully, it was worth it.
I’m not trying to make you feel bad. Thats not my purpose.
Since what’s done is done… once you clear your head, take the steps to get back on track. Do take this as a learning experience, pleeeeaasseee. We all have slip-ups, but its what we choose to do AFTER the fact.August 11, 2012 at 7:57 pm#106512AnonymousInactive
Hang in there. I agree with stonespike its how you react to the slip up. Don’t ever give up. You have the right to live a healthly life. Have faith in yourself.August 11, 2012 at 9:08 pm#106509AnonymousInactive
That’s a lot of mgs to take, are you okay?August 11, 2012 at 9:56 pm#106514AnonymousInactive
Yeah, I am fine…It was stupid and I’m not going to do it again.. I have such a high tolerance that they don’t even effect me anymore.
I’m finished with them…August 11, 2012 at 10:10 pm#106511AnonymousInactive
Don’t beat yourself over it. You know you have it in you to walk away from it. You’ve been here before so just get back into the steps and think happy thoughts.August 11, 2012 at 10:21 pm#106510AnonymousInactive
I’m glad you are okay. You must have a high tolerance. I take them sometimes for anxiety and sometimes insomnia but hate taking them, 1mg. is a lot for me. .5 usually is way enough for me.
I’m glad you are done with them! Throw the rest out! 🙂August 11, 2012 at 10:44 pm#106505AnonymousInactive
Yeah Liz, DWI is right 14mgs is ALOT of medication.. Are you sure you shouldn’t see a doctor? maybe just to be checked out.?
You might want to let your doctor know what happened, so he does’nt give you that..
Keep posting, get your stuff out here,,.. We are here for you,,
BeckyAugust 12, 2012 at 2:09 am#106508AnonymousInactive
Hey Lizzie….you silly chick….taking all that Klonopin……You know I had a high tolerance too and one day my body just decided that It had enough. High tolerance or not….an OD would be a travesty. Please consider this… you are not immune or unable to OD…..your family would be devastated. As would I…….You really need to make sure your Dr does not prescribe you these meds anymore…be accountable…..I am just worried about you, you always say you have a high tolerance but like I said…i took 80 to 100 pills a day ….for years and one day it was just too much …..be careful……
thinking of you …..
~BeezyAugust 12, 2012 at 2:39 am#106506AnonymousInactiveLizrox wrote:I have such a high tolerance that they don’t even effect me anymore.
I’m finished with them…:skillet
That IS the reality of addiction… the substance does us instead of us doing the substance. Sounds to me like you’re facing the facts!
Be Well!August 12, 2012 at 5:19 am#106507AnonymousInactive
I am glad to see you posted here. Now you can help prevent that slip from becoming a fall. Throw them away and get back with your program..I’ll be keeping you in my thoughts tonight.
- You must be logged in to reply to this topic.